# SDR USAA060083

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT MLG UPLOCK LUG BUSHING.  REMOVED DAMAGE AND INSTALLED SLEEVE IAW EEA 97302 SRM 53-60-14 , DEFECT SIZE: .250.
